Author: M Tang;

Title: SECOND ORDER ALL SPEED METHOD FOR THE ISENTROPIC EULER EQUATIONS

Journal: KINETIC AND RELATED MODELS

Year: 2012

Volume: 5

Page: 155 - 184


Author: P Degond; F Deluzet; D Savelief;

Title: Numerical approximation of the Euler-Maxwell model in the quasineutral limit

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 1917 - 1946


Author: S Pieraccini; G Puppo;

Title: Microscopically implicit-macroscopically explicit schemes for the BGK equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 299 - 327


Author: S Brull; P Degond; F Deluzet; A Mouton;

Title: ASYMPTOTIC-PRESERVING SCHEME FOR A BI-FLUID EULER-LORENTZ MODEL

Journal: KINETIC AND RELATED MODELS

Year: 2011

Volume: 4

Page: 991 - 1023


Author: C Appert-Rolland; P Degond; S Motsch;

Title: TWO-WAY MULTI-LANE TRAFFIC MODEL FOR PEDESTRIANS IN CORRIDORS

Journal: NETWORKS AND HETEROGENEOUS MEDIA

Year: 2011

Volume: 6

Page: 351 - 381